# SDR USAA2010090791920

- Difficulty date: September 5, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 41,246 hours, 15,541 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 408 - PHX - EEL - EMERGENCY LIGHT AT ROW 11 LEFT INOPERATIVE.  MAINTENANCE REPAIRED WIRING AT ROW 11 LEFT.
